Контурно-тілесні властивості голоморфних функцій в опуклих областях багатовимірного комплексного простору

Герус, О. Ф. and Щехорський, А. Й. (2017) Контурно-тілесні властивості голоморфних функцій в опуклих областях багатовимірного комплексного простору. Збірник праць інституту математики НАН України, 12 (3). pp. 1-10.

[img]
Preview
Text
Download (279kB) | Preview

Abstract

We solve the problem on relation between the contour and solid modules of continuity of holomorphic functions de�ned in convex domains of multivariate complex space.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 08 Feb 2018 23:41
Last Modified: 08 Feb 2018 23:41
URI: http://eprints.zu.edu.ua/id/eprint/26439

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics